# SDR R61A201804030440

- Difficulty date: March 19, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000247
- Aircraft time: 23,785 hours, 17,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17065644001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SPLICE, FRAMES 87 - 88.  REMOVED DAMAGED AREA ON THE LT SPLICE. FOUND WITHIN LIMITS.  IAW SRM 51-70-12.
